# SDR 08FDEA02711

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652954852
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 1183 BULKHEAD LT  SIDE LOWER OTBD FLOOR WEB CRACKED REMOVED DAMAGED PART (DITCHING PAN AND ANGLE ).  FABRICATED, HEAT TREATED,   ALODINED, PRIMED AND INSTALLED IAW REF SRM 51-30-02 51-10-02, 51-20-5.  BOEING DWG 65-29567 THIS IS CLASSIFIED AS A MINOR REPAIR.
